MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7232-24
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had come off at some point mid-infusion.User error was considered, but now, possibly being the third time, there is question that the glue on the cleo infusion ¿port¿ may not be adequate.There was patient involvement and no patient harm/adverse event reported.There was no medical intervention required.
 
Additional Manufacturer Narrative
Device evaluation: the reported complaint was unable to be confirmed as sample was not returned and photos were not provided.Testing was not conducted for the investigation.If the product is returned at a later date, the complaint will be reopened for further investigation.No non-conformances were found as a result of the batch review.

Brand Name
CADD CLEO INFUSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20079694
Report Number9617604-2024-00675
Device Sequence Number18095493
Product Code FPA
UDI-Device Identifier30610586028414
UDI-Public(01)30610586028414(17)271207(10)4349019
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-7232-24
Device Lot Number4349019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexUnknown